# SDR SWAA2023021087919

- Difficulty date: January 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W KRUEGER FLAP NO-1 O/B HINGE # 2 RIB FITTING CRACKED @ LOWER L/E MKD DOT<[01] REMOVED L/E FLAP #1 IN REF. AMM 27-81-11-000-801;[02] L/E FLAP #1 P/N 114A1110-7 S/N ASTA-246;[03] VERIFIED STEPS 1 AND 2 REMOVAL OF FLAP AND P/N; S/N.;[04] OK TO INSTALL KRUEGER FLAP;[05] LATE ENTRY:  PARTIALLY RE-INSTALLED REPLACEMENT L/W KRUEGER FLAP #1 PER AMM 27-81-11-400-801 UP TO AND INCLUDING STEP H. (2) (C). PENDING HARDWARE REPLACEMENT AND TORQUE.;[06] VERIFIED STEP 5;[07] ACCOMPLISHED TORQUE OF HINGES 1 & 4 (B/C 164345. DUE 10/28/23); HINGES 2 & 3 (B/C 175290. DUE 3/10/23) PER REF. B737 AMM 27-81-11-400-801. BONDING METER B/C 160450. DUE 12/06/23;[08] VERIFIED STEP 7;[09] FINALIZED INSTALLATION OF L/W KRUEGER FLAP #1 REF B737 AMM 27-81-11-400-801. PERFORMED OPS CHECKS. CHECKS GOOD;[10] REMOVED AND REPLACED L/W KRUEGER FLAP #1 REF B737 AMM 27-81-11-000-801 (REMOVAL) AND AMM 27-81-11-400-801 (INSTALLATION). PERFORMED ADJUSTMENTS AND OPS CHECK. CHECK GOOD;[11] VERIFIED STEPS 9 AND 10
